why did my cycle start already?

by Belia
(VA)

Wray,

I have been using 200 mg of your cream for 2 months w/out stopping and so far my periods have been coming on-time, which is what I was looking for and they have been 5-7 days long, which is also what I was looking for. On the 200 mg I have been sleeping better and no longer feel weak and tired when I am walking uphill. I haven't felt bloated and full after eating only a small portion of food. So since all was going well I thought I would try a slow decrease and went from a little over 1 tsp./day to 3/4 tsp. a day and now my period has started only 2 weeks after the last one! Is that b/c I decreased it a little bit or should I stop taking it all the way through the whole cycle? My goal was to go down to only using it during the 2 weeks before my period. Just not sure where to go from here. I appreciate your input. I've been taking 10,000 i.u. of D as well. Thanks

Belia

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...